# SDR IXXA08SMN129S

- Difficulty date: April 11, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION FS 35 LONGERON 25.5 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING SPLICE DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED SKIN SEGMENT, SPLICE DOUBLERS, INTERNAL FINGER DOUBLER, INTERNAL DOUBLER, AND INTERNAL DOUBLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS DC8 SRM 51-1-11, 51-1-20D, 51-3-1, FAA FORM 8110-3 NUMBER 08188 DATED 04/23/08, SEMAN DRAWING ED-4755 DATED 04/21/08, DC8 SRM 51-1-21, SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
